# SDR VNAA2022012899910

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670333771
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0300) CORROSION FOUND ON FWD FACE ANGLE OF CROSS BEAM FS280.00 BETWEEN LBL12.00 AND RBL12.00. REMOVED AND REPLACED ANGLE OF CROSS BEAM FS280.00 BETWEEN LBL12.00 AND RBL 12.00 IAW CRJ 700 SRM 51-42-06 AND 51-77-00.
